# SDR ASAA2014010912366

- Difficulty date: January 9, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 23,073 hours, 7,192 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O NAV DISPLAY ANNUNCIATED VTK AND RECEIVED FMC P/RST LIGHT FOR A FEW SECONDS. L NAV AND V NAV DISENGAGED.  ALL INDICATIONS RETURNED TO NORMAL WITHOUT ANY C/A TAKEN.  L NAV AND V NAV RE-ENGAGED WITH NO FURTHER PROBLEMS.  ACFT GROUNDED. PERFORMED FMC OPERATIONAL TEST IAW AMM REF 34-61-00, OPS CK PASSED.  CKS GOOD FOR SERVICE.
